# SDR AALA2018061189023

- Difficulty date: June 4, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 63,666 hours, 24,162 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pump
- Condition: Leaking
- Location: Apu Oil
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DIRTY MUSTY ODOR THROUGHOUT AIRCRAFT.  MAINTENANCE ACCOMPLISHED JC 26L00021004, 26T31049004, 26L00021002, AND 26L00021001.  MAINTENANCE ALSO REPLACED THE APU LUBRICATION PUMP FITTING IAW MM 49-91-45, APU TURBINE CAVITY VENT O-RINGS IAW MM 49-91-34, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.  AIRCRAFT WAS GROUNDED.
